MAUDE Adverse Event Report: DEPUY MITEK LLC US MICRO QA+ #4/0 ETH C-1 W/BIT; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE

DEPUY MITEK LLC US MICRO QA+ #4/0 ETH C-1 W/BIT; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Catalog Number 212866
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/11/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.The complaint device was received and evaluated.Visual observation reveals that the anchor is off the inserter but still intact and held in place by the suture, confirming this complaint.Under magnification, the anchor revealed no structural anomalies.The inserter sleeve, that would allow the anchor the fall off the inserter, is intact and not damaged.There were no details provided regarding the preparation of bone hole.It is a possibility that the anchor was not properly seated during assembly.A review of the device history record indicated that this batch of product was processed with an unrelated ot and there were no issues during the manufacture of the product that would contribute to this complaint condition.Further, a review into the mitek complaints system revealed no other complaints for this lot of devices that were released to distribution.At this point, no corrective action is required and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.(b)(4).This report is being filed from the etq complaint management system as required under mitek's corrective and preventative actions (capa) to file usa fda mdr missed malfunctions.
 
Event or Problem Description
It was reported by the affiliate in (b)(6) that during an unspecified surgical procedure, it was observed that the anchor device broke off from the setting tool during implantation.It was not reported if there was a delay in the surgical procedure or if a spare device was available for use.There was patient involvement reported.There were no injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch report will be submitted accordingly.

Brand Name
MICRO QA+ #4/0 ETH C-1 W/BIT
Common Device Name
SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key7884662
Report Number1221934-2018-50899
Device Sequence Number1927985
Product Code HWC
UDI-Device Identifier10886705002535
UDI-Public10886705002535
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K024115
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/11/2015
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2019
Device Catalogue Number212866
Device Lot Number3810096
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/11/2015
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/11/2015
Initial Report FDA Received Date09/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1